# SDR SIMA20250306001

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 21,914 hours, 14,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 17152666801
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOW IN THE DARK FLOOR STRIP BY EMERGENCY PHOTOLUMINESCENT LIGHT STRIP 15D F MISSING FROM HOUSING REINSTALLED EMERGENCY PHOTO ILLUMINESCENT FLOOR STRIP NEAR SEAT 15DF IAW AMM 33-50-21
